# SDR 7C7A2019110800518

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 45,578 hours, 51,453 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 85540040
- Condition: Gouged
- Location: Rudder
- Part time: 45,578 hours, 51,453 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TOO FORE RUDDER, FRONT SPAR ON R/H SIDE AT RIB# 25.  THE PERMANENT REPAIR FOR GOUGE DAMAGE TO FORE RUDDER, FRONT SPAR ON THE R/H SIDE AT RIB#25 WILL BE ACCOMPLISHED IAW DEHAVILLAND AIRCRAFT OF CANADA LIMITED RD 8-55-3406 ISSUE 1 DATED 08 NOVEMBER 2019.
